# SDR DALA2019111406668

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1702
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE STA 1702 JUST BELOW STRINGER 6L EXTERIOR SKIN IS CRACKED EXTENDING AFT FROM RIVET HEAD. REPAIRED PER SRM 53-80-01. (LP 1359045)
